A member asked:

I have lupus and am four months post 3 rounds of cytoxan infusions. blood counts were rising, but now are below normal? what could cause this?

2 doctors weighed in across 2 answers
Dr. John Goldman answered

Specializes in Rheumatology

Cytoxan : Cytoxan can cause this and it's effects can last a long time. More importantly is how is your lupus doing, what are the manifestation that are being treated, and are they under control. These are all issues you can discuss with your physician

Answered 12/26/2016

851 views

Thank
Dr. Clarence Grim answered

Specializes in Endocrinology

Lupus cytoxan: Finished cytoxan Rx and WBC low? Asks what could be causing this? ANS: cytoxan or lupus. Ask your team as they know you best.

Answered 1/2/2017

850 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...